Sur le volume minimal de R 2
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 19 (1986) no. 4, p. 479-490
@article{ASENS_1986_4_19_4_479_0,
     author = {Bavard, Christophe and Pansu, Pierre},
     title = {Sur le volume minimal de ${R}^2$},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 19},
     number = {4},
     year = {1986},
     pages = {479-490},
     doi = {10.24033/asens.1514},
     zbl = {0611.53038},
     mrnumber = {88b:53048},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_1986_4_19_4_479_0}
}
Bavard, Christophe; Pansu, Pierre. Sur le volume minimal de ${R}^2$. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 19 (1986) no. 4, pp. 479-490. doi : 10.24033/asens.1514. http://www.numdam.org/item/ASENS_1986_4_19_4_479_0/

[1] F. Almgren, Existence and regularity of solutions to elliptic variational problems with constraints (Mem. Amer. Math. Soc., vol. 4, 1976). | MR 54 #8420

[2] Ch. Bavard, Le rayon d'injectivité des surfaces à courbure majorée (J. Diff. Geometry, vol. 19, 1984, p. 137-142). | MR 86g:53043 | Zbl 0536.53045

[3] Ch. Bavard, Thèse de troisième cycle, Université Paris-XI, Orsay, mai 1984.

[4] M. S. Berger et E. Bombieri, On Poincaré's isoperimetric problem for simple closed geodesics (J. of Funct. Analysis, vol. 42, 1981, p. 274-298). | MR 82i:58023 | Zbl 0469.58007

[5] G. Bol, Isoperimetrische Ungleichungen für Bereiche auf Flöchen (Jber. Deutsch. Math. Verein., vol. 51, 1941, p. 219-257). | JFM 67.0697.02 | MR 8,338h | Zbl 0026.08901

[6] I. D. Burago, Sur le rayon d'injectivité des surfaces à courbure majorée, Ukrainskii Geometriceskii Sbornik, vol. 21, 1978, p. 10-14, (en Russe). | Zbl 0438.53052

[7] J. H. Eschenburg et J. O'Sullivan, Jacobi tensors and Ricci curvature (Math. Annalen, vol. 252, 1980, p. 1-26). | MR 81k:53037 | Zbl 0423.53035

[8] F. Fiala, Sur le problème des isopérimètres sur les surfaces ouvertes à courbure positive (Comment. Math. Helvetici, vol. 13, 1941, p. 293-346). | JFM 67.0698.01 | MR 3,301b | Zbl 0025.23003

[9] W. Fleming, Flat chains over a finite coefficient group (Trans. A.M.S., vol. 121, 1966, p. 160-186). | MR 32 #2554 | Zbl 0136.03602

[10] D. Gromoll, W. Klingenberg et W. Meyer, Riemannsche Geometrie im Grossen (Lecture Notes n° 55, Springer Verlag, Berlin..., 1968). | MR 37 #4751 | Zbl 0155.30701

[11] M. Gromov, Volume and bounded cohomology (Publ. Math. I.H.E.S., vol. 56, 1982, p. 5-100). | Numdam | MR 84h:53053 | Zbl 0516.53046

[12] M. Gromov, On Paul Lévy's isoperimetric inequality, Preprint I.H.E.S., Bures-sur-Yvette, 1980.

[13] E. Heintze et H. Karcher, A general comparison theorem with applications to volume estimates for submanifolds (Ann. Sci. E.N.S., Paris, vol. 11, 1978, p. 451-470). | Numdam | MR 80i:53026 | Zbl 0416.53027

[14] H. B. Lawson et J. Simons, On stable currents and their application to global problems in real and complex geometry (Ann. of Math., vol. 98, 1973, p. 427-450). | MR 48 #2881 | Zbl 0283.53049

[15] P. Lévy, Problèmes concrets d'analyse fonctionnelle, Gauthier-Villars, Paris, 1951. | Zbl 0043.32302

[16] V. Mazya, Classes of domains and imbedding theorems for function spaces (Dokl. Ak. Nauk, vol. 133, 1960, p. 527-530). | MR 23 #A3448 | Zbl 0114.31001